Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 3, Pages 249-255
http://dx.doi.org/10.1155/S1048953303000194

Real zeros of classes of random algebraic polynomials

1University of Ulster, Department of Mathematics, Jordanstown Co., Antrim BT37 0QB, UK
2Morehouse College, Department of Mathematics, Atlanta, GA 30114, USA

Received 1 October 2002; Revised 1 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand and M. Sambandham, “Real zeros of classes of random algebraic polynomials,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 3, pp. 249-255, 2003. https://doi.org/10.1155/S1048953303000194.